How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Stan Your Own Question
Dr Stan
Dr Stan, Doctor
Category: Eye
Satisfied Customers: 1822
Experience:  Physician at Stanley L Simpson, DO
93248684
Type Your Eye Question Here...
Dr Stan is online now
A new question is answered every 9 seconds

I decreased my steroid today like my ophthamologist told me

Customer Question

i decreased my steroid today like my ophthamologist told me so for today but now my eye is red again and watery
Submitted: 9 months ago.
Category: Eye
Expert:  Dr Stan replied 9 months ago.

Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I will be happy to help you today. I'm sorry to hear you are having eye problems. May I suggest you go back to your previous dose and contact your Ophthalmologist to discuss what may be happening. If you are having pain in your eye you may want to go to an Urgent Care Facility to be evaluated now.

I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you

Customer: replied 9 months ago.
my son had scratched my eye and i was dealing with a scratch and then it somehow turned i had the scratch and episcleritis. my doctor has me on tobradex ointment because lotemax was not working for the issue. he has me tapered today down for the first time and now my eye is red and sore again.
Customer: replied 9 months ago.
I am wondering if this is normal or even possible
Expert:  Dr Stan replied 9 months ago.

Yes, the scratch may not have healed sufficiently and the scleritis may also need more medication and time to heal. The Tobradex is a combination of steroid and antibiotic, so any possible infection is being treated.

Expert:  Dr Stan replied 9 months ago.

How is your eye? Did you go to Urgent Care or have you contacted your doctor?

Customer: replied 9 months ago.
It is ok still red and sore my doctor is testing my thyroid levels to see if this is playing a role in tbe recurrence
Expert:  Dr Stan replied 9 months ago.

Good to hear you are getting medical treatment. I'm sure you will have a good outcome.